Zhang, Wei, Wu, Xian (2019) Existence, multiplicity, and concentration of positive solutions for a quasilinear Choquard equation with critical exponent. Journal of Mathematical Physics, 60. 51501pp. doi:10.1063/1.5051205
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Existence, multiplicity, and concentration of positive solutions for a quasilinear Choquard equation with critical exponent | ||
Journal | Journal of Mathematical Physics | ||
Authors | Zhang, Wei | Author | |
Wu, Xian | Author | ||
Year | 2019 (May) | Volume | 60 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5051205Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5772330 | Long-form Identifier | mindat:1:5:5772330:3 |
GUID | 0 | ||
Full Reference | Zhang, Wei, Wu, Xian (2019) Existence, multiplicity, and concentration of positive solutions for a quasilinear Choquard equation with critical exponent. Journal of Mathematical Physics, 60. 51501pp. doi:10.1063/1.5051205 | ||
Plain Text | Zhang, Wei, Wu, Xian (2019) Existence, multiplicity, and concentration of positive solutions for a quasilinear Choquard equation with critical exponent. Journal of Mathematical Physics, 60. 51501pp. doi:10.1063/1.5051205 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.